Three weeks ago I decided to have porcelain veneers on my 6 front upper teeth. I bleached both the top and bottom teeth for 1 week, which made my gums
Now after the 1 week I had my old bonding (about 15 years old) removed and temporary veneers put on until my permanant ones are ready. I am experiencing severe pain in my jaw around my gum line and my teeth are very sensitive. I am taking Excedrine migraine 2 pills 3-4 times daily to subside the pain. I told my doctor about the pain and he prescribed me etodolac which did not work so I went back to the excedrine.
Is this normal to experience this much pain? I will be getting my permanant porcelain veneers in a couple of days and I am very apprehensive about having it done. Also after having my temporary on I am experiencing what my dentist called micro fillament leakage. (?) I was told this was not common but does happen, something leaks between the real tooth and the temporary material causing a gray/purplish tooth. I was also told that the sensitivity in my mouth was not very common but some people do get it. I hope you can help me out. ...Visitor from GA
The good part here is that you get your veneers this week.
Yes it does happen sometimes and we wish that it did not. If you call your dentist you may get some relief sooner but that is what you need to do. The leakage and the pain you are experiencing I hope are related. The temporary veneers are some of the hardest things I do but it can be done without the leakage.
One thing I would want you doing is to apply some fluoride tomorrow a couple of times but probably not on the day of delivery. Also Motrin or Advil are my two favorite drugs for these problems.
Return to Veneer FAQ
Return to FAQ Index
You also have the option of using Google search technology to conduct a specific search within our databases to find more specific information. Adjust search terms as needed to refine search results: